# SDR DHLA201100017

- Difficulty date: January 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG LT THRUST REVERSER STRUCTURAL FWD FRAME HAS WEAR DAMAGE STA YN 202.000 BETWEEN 7 AND 9 O'CLOCK POS PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-15-11 EVAD878-00388 REV IR DATED 01-28-11, SMN DWG ED-5310 DATED 01-24-00. REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-3-0. CUT OUT DAMAGED AREA & FABRICATED FRAME SEGMENT IAW SMN DWG ED-5310. VISUALLY INSPECTED AREA & NDT INSPECTED CUT OUT AREA & FRAME SEGMENT IAW NDT SPM PART 09, NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED SMN FORM 242 AND (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA & FRAME SEGMENT IAW SRM 51-1-8B, DPS 9.45. INSTALLED FRAME SEGMENT IAW SMN DWG ED-5310 SRM 51-1-11, SRM 51-1-21, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
